# SDR ASAA2018031523887

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 14,366 hours, 4,769 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Dirty
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECTED.  ACFT GROUNDED.  PERFORMED A NR 2 ENGINE BITE. FOUND ECONOMIC FAULT 77-10842 ON RECENT FAULTS AND FAULT HISTORY.  FOUND THE T49.5 S1 DASHED OUT UNDER INPUT MONITORING.  PERFORMED AN EGT AND TEMP PROBE CLEANING. S1 READINGS RESTORED IAW AMM 77-21-00.
